Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 29, NWS Green Bay, WI

June 7, 2005Portage County, Waushara County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 7, 2005, 2:10 PM CDT for Portage County, Waushara County, Wisconsin. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2005, 2:10 PM CDT (19:10 UTC)
Expired
Jun 7, 2005, 2:45 PM CDT
In force
35 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

Counties Portage County, WI, Waushara County, WI

The radar

The Green Bay radar (KGRB), 109 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 10:20 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2005-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 351 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2005-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
351 J/kg
Mixed-layer CIN
-195 J/kg
Mixed-layer LCL
1227 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 071910
SVRGRB
WIC097-137-071945-
/O.NEW.KGRB.SV.W.0029.050607T1910Z-050607T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
210 PM CDT TUE JUN 7 2005

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PORTAGE COUNTY IN CENTRAL WISCONSIN
  WAUSHARA COUNTY IN CENTRAL WISCONSIN

* UNTIL 245 PM CDT

* AT 207 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. 
  THIS STORM WAS LOCATED NEAR PLAINFIELD...OR ABOUT 18 MILES
  NORTHWEST OF WAUTOMA...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALMOND BY 220 PM...
  BLAINE BY 230 PM...
  WILD ROSE BY 235 PM...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4437 8961 4413 8959 4413 8919 4438 8923

$$

ECKBERG
3 follow-up statements
000 
WWUS53 KGRB 071927
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
226 PM CDT TUE JUN 7 2005

WIC097-137-071945-
/O.CON.KGRB.SV.W.0029.000000T0000Z-050607T1945Z/
PORTAGE WI-WAUSHARA WI-
226 PM CDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 245 PM CDT FOR 
WAUSHARA AND SOUTHERN PORTAGE COUNTIES...

AT 225 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM.  THIS STORM WAS LOCATED NEAR SAXEVILLE...OR ABOUT 11 
MILES NORTHEAST OF WAUTOMA. ANOTHER SEVERE THUNDERSTORM WAS NEAR
BLAINE IN SOUTHEAST PORTAGE COUNTY. THE THUNDERSTORMS WERE MOVING
TO THE EAST AT 30 MPH. 

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WEST BLOOMFIELD BY 240 PM...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM TUESDAY
AFTERNOON FOR NORTHEASTERN WISCONSIN.

LAT...LON 4432 8947 4403 8936 4406 8890 4424 8889
      4423 8921 4438 8923

$$

ECKBERG
000 
WWUS53 KGRB 071934
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
232 PM CDT TUE JUN 7 2005

WIC097-071942-
/O.CAN.KGRB.SV.W.0029.000000T0000Z-050607T1945Z/
PORTAGE WI-
232 PM CDT TUE JUN 7 2005

...THE SEVERE THUNDERSTORM WARNING FOR PORTAGE COUNTY IS CANCELLED...

THE THUNDERSTORM HAD WEAKENED AND IS NO LONGER SEVERE. A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM TUESDAY AFTERNOON 
FOR NORTHEASTERN WISCONSIN.

LAT...LON 4424 8931 4403 8941 4406 8890 4424 8889

$$

WIC137-071945-
/O.CON.KGRB.SV.W.0029.000000T0000Z-050607T1945Z/
WAUSHARA WI-
232 PM CDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 245 PM CDT FOR
WAUSHARA COUNTY...

AT 229 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER.  THIS STORM WAS
LOCATED NEAR PINE RIVER...OR ABOUT 12 MILES NORTHEAST OF WAUTOMA...
MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WEST BLOOMFIELD BY 240 PM...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM TUESDAY
AFTERNOON FOR NORTHEASTERN WISCONSIN.

LAT...LON 4424 8931 4403 8941 4406 8890 4424 8889

$$

ECKBERG
000 
WWUS53 KGRB 071945
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CDT TUE JUN 7 2005

WIC137-071955-
/O.EXP.KGRB.SV.W.0029.000000T0000Z-050607T1945Z/
WAUSHARA WI-
245 PM CDT TUE JUN 7 2005

...THE SEVERE THUNDERSTORM WARNING FOR WAUSHARA COUNTY EXPIRED AT 245
PM CDT...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A
SIGNIFICANT THREAT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM TUESDAY
AFTERNOON FOR NORTHEASTERN WISCONSIN.

LAT...LON 4424 8931 4403 8941 4406 8890 4424 8889

$$

ECKBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 4:00 AM CDT, 10 hours 10 minutes earlier.

Area forecast discussion, Jun 7, 4:00 AM CDT, 10 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
400 AM CDT TUE JUN 7 2005

.SYNOPSIS...LARGE SCALE PATTERN ACRS THE CONUS EXPECTED TO CONTINUE WITH
A TROF IN THE W AND A RIDGE IN THE E. THE WRN TROF WL TEND TO FILL A
BIT...BUT RIDGE IN THE E WL STRENGTHEN WITH VERY HIGH HEIGHTS EXPECTED
OVER THE MID-ATL AND SERN STATES. THE RESULTING SWLY UPR FLOW WL KEEP A
FRONTAL ZONE NR THE FCST AREA. VERY WARM AND MOIST AIR S OF THE FRONT WL
PROVIDE THE FUEL FOR PERIODS OF SHOWERS AND TSTMS AS SHRTWVS WORK NEWD
OUT OF THE WRN TROF. DAILY TEMPS WL DEPEND ON THE EXACT POSN OF THE
FRONT. HUMIDITIES SHOULD ALSO BE FAIRLY HIGH FOR MUCH OF THE PERIOD AS
SWLY UPR FLOW KEEPS MT AIR MASS CLOSE TO/ACRS THE AREA.

.SHORT TERM...TDA/TNGT/WED. FRONT NOW RIGHT ACRS THE FCST AREA. LOW-
LEVEL MOISTURE ACRS THE FCST AREA STILL SOMEWHAT LIMITED...WITH DWPTS
ARND 60. ISOLATED SHRA/TSRA WERE DEVELOPING IN AREA OF ISENT LIFT AND
MID-LVL INSTABILITY FM E-C WI EWD. WL CARRY ISOLD TSRA THIS MORNING ACRS
ABOUT THE SRN 2/3 OF THE FCST AREA.

MAIN QUESTION IS WHAT WL HAPPEN TO LARGE CONVECTIVE COMPLEX WORKING EWD
ACRS THE DAKOTAS. WITH FRONT ACRS THE AREA...SUCH SYSTEMS WL SOMETIMES
COME RACING ESEWD DURING THE DAY. THINK LIMITING FACTOR THIS TIME WL BE
LOW-LEVEL MOISTURE. SHORT-TERM MODELS INDICATED DRIER AIR IN THE 900-850
MB LAYER LINGERING OVER THE SRN PART OF THE FCST AREA THIS MORNING...SO
DWPTS LIKELY WON/T JUMP UP WITH MIXING. THAT FIT WITH 00Z SOUNDINGS THAT
SHOWED HIGH PWATS ONLY AS CLOSE AS SGF. THINK THAT COMBINED WITH
SHARPENING SHRTWV RIDGING WL CAUSE THE COMPLEX TO CONT TO WEAKEN THIS
MORNING. MAINLY CI ACRS IA...AND THAT SHOULD THIN AS IT MOVES E. BEST
GUESS IS THAT THERE WL BE ENOUGH SUNSHINE TO ALLOW FOR SOME MIXING INTO
MORE SLY WINDS AT 850 MB...AND THAT WL SHOVE THE FRONT NWD SOME DURING
THE DAY. UPPED MAX TEMPS FOR TDA...ESP ACRS THE S/SW PART OF THE FCST
AREA. REMNANTS OF THE DAKOTA COMPLEX COULD INTENSIFY AS THEY REACH THE
AREA THIS AFTN AS INSOLATION WL ALLOW THE ATM TO DESTABILIZE. EVEN IF
FOR CI REMAINS ACRS THE AREA...THE ATM S OF THE AREA WL LIKELY GET MORE
SUN WITH THE UNSTABLE AIR THEN ADVECTING NWD ON SLY WINDS. CARRIED CHC
POPS FOR THE AFTN...WITH THE GREATEST CHC ACRS THE W.

TOOK POPS FOR TNGT UP TO LIKELY. EXPECT DEEPER MOISTURE TO BE ACRS THE
AREA BY THEN. EXPECT STORMS TO FIRE IN MN/THE NRN PLAINS LATER TDA...AND
THEN HEAD EWD AS THE LLJ VEERS INTO THE AREA TNGT. SVR THREAT WL EXIST
FROM EITHER A REINTENSIFICATION OF THE NRN PLAINS COMPLEX OVER THE AREA
THIS AFTN...AND/OR FROM A COMPLEX COMING ACRS THE AREA TNGT. MAIN THREAT
WL BE DAMAGING WINDS...THOUGH LARGE HAIL WL ALSO BE POSSIBLE.

TEMPS AND PCPN CHC AND SVR RISK FOR WED TOUGH TO PIN DOWN. MODELS ALL
TREND TOWARD LIFTING THE FRONT N OF THE AREA...WITH ANOTHER VERY WARM
DAY ACRS THE RGN. GUID MAX TEMPS GENERALLY AOA THOSE FOR TDA. HOWEVER...
A LARGE TSTM COMPLEX COMING ACRS THE AREA TNGT COULD JUST SHOVE THE
FRONT S AND LEAD TO COOLER WX. NUDGED TEMPS UP A BIT FM PREV FCST...BUT
HELD BACK SOME BASED ON THE UNCERTAINTY OF THE FRONTAL POSN.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY. FORECAST FOCUS WILL BE ON
PRECIPITATION CHANCES WITH LINGERING BOUNDARY NEAR OR OVER THE FORECAST
AREA.

THE LATTER PART OF THIS WEEK THROUGH THE EARLY PART OF NEXT WEEK LOOKS
TO BE VERY ACTIVE. THE NAM...GFS AND CANADIAN MODELS ALL DIFFER ON THE
EXACT LOCATION OF THE FRONT THAT WILL STALL OVER THE AREA AND THE TIMING
AND PLACEMENT OF THE QPF ASSOCIATED WITH THE FRONTAL BOUNDARY. THEREFORE
IT SEEMS TO BE BEST TO PUT A CHANCE FOR THE ENTIRE PERIOD AS EACH MODEL
HAS PRECIPITATION AT SOME POINT IN EACH OF THE EXTENDED PERIODS THROUGH
EARLY NEXT WEEK. GIVEN THE INSTABILITY VALUES WILL RANGE FROM 1 TO 2K
J/KG OF CAPE AND -2 TO -4 LI/S THERE WILL BE THUNDER EACH OF THESE DAYS
WITH THE CHANCE FOR SEVERE WEATHER. THE PRESENCE OF THE FRONT WILL
FURTHER ENHANCE THE CHANCE FOR SEVERE WEATHER AS ITS PLACEMENT WILL BE A
BIG FACTOR ON THE LOCATION AND SEVERITY OF THE THUNDERSTORMS THAT FIRE.

TEMPERATURES DURING THIS PERIOD WILL ALSO BE A CHALLENGE AS A NORTHWARD
PROGRESSION OF THE FRONT WITH SUNSHINE WILL ALLOW TEMPERATURES TO CLIMB
WELL INTO THE 80S. HOWEVER CLOUD COVER WITH THE FRONT FURTHER SOUTH WILL
MEAN MUCH LOWER DAYTIME HIGH TEMPERATURES. GIVEN THE UNCERTAIN NATURE OF
THE FRONTAL POSITION WILL NOT TWEEK TEMPERATURES TOO MUCH. HOWEVER GIVEN
THE TREND OF TEMPERATURES HOLDING IN THE 60S ACROSS THE SOUTHERN CWA
WILL RAISE MIN TEMPERATURES FOR WEDNESDAY AND THURSDAY NIGHT AS CLOUD
COVER SHOULD PREVENT TEMPERATURES FROM FALLING MUCH.

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SKOWRONSKI/KURIMSKI
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 7, 4:30 AM CDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
430 AM CDT TUE JUN 7 2005

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
430 AM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A WARM AND HUMID AIR MASS WILL SURGE BACK TOWARD THE AREA TODAY AND
TONIGHT. THE AIR MASS WILL INTERACT WITH A FRONTAL BOUNDARY ACROSS THE
AREA TO GENERATE THUNDERSTORMS. SOME OF THE STORMS COULD BE SEVERE. THE
PRIMARY RISK IS OF DAMAGING WINDS...BUT LARGE HAIL IS ALSO POSSIBLE. THE
RISK OF SEVERE WEATHER SHOULD START DURING THE EARLY AFTERNOON...AND
WILL THEN CONTINUE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE WEATHER PATTERN WILL REMAIN UNSETTLED FROM WEDNESDAY THROUGH
NEXT MONDAY...WITH A CHANCE OF THUNDERSTORMS THROUGHOUT THIS PERIOD.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT.

LMZ521-522-541>543-564-081100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
430 AM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN BAY OF GREEN BAY AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TODAY AND TONIGHT

A WARM AND HUMID AIR MASS WILL SURGE BACK TOWARD THE AREA TODAY AND
TONIGHT. THE AIR MASS WILL INTERACT WITH A FRONTAL BOUNDARY ACROSS THE
AREA TO GENERATE THUNDERSTORMS. SOME OF THE STORMS COULD BE SEVERE. THE
PRIMARY RISK IS OF DAMAGING WINDS...BUT LARGE HAIL IS ALSO POSSIBLE. THE
RISK OF SEVERE WEATHER SHOULD START DURING THE EARLY AFTERNOON...AND
WILL THEN CONTINUE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE WEATHER PATTERN WILL REMAIN UNSETTLED FROM WEDNESDAY THROUGH
NEXT MONDAY...WITH A CHANCE OF THUNDERSTORMS THROUGHOUT THIS PERIOD.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
WEDNESDAY NIGHT.

SKOWRONSKI/KURIMSKI
WEATHER.GOV/GREENBAY

In the hours before

Special weather statement, Jun 7, 10:35 AM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1035 AM CDT TUE JUN 7 2005

WIZ020-030-031-035>040-045-048>050-072100-
MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-
KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN
BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS
1035 AM CDT TUE JUN 7 2005

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 4 PM CDT...

SEVERE THUNDERSTORM WATCH NUMBER 425 IS IN EFFECT UNTIL 4 PM CDT FOR
CENTRAL AND EAST CENTRAL WISCONSIN. STORMS WITH LARGE HAIL AND DAMAGING
WINDS ARE POSSIBLE FOR THE FOLLOWING COUNTIES...

MARATHON...
SHAWANO...
SHAWANO...
WOOD...
PORTAGE...
WAUPACA...
OUTAGAMIE...
BROWN...
KEWAUNEE...
WAUSHARA...
WINNEBAGO...
CALUMET...
MANITOWOC...

KALLAS
WEATHER.GOV/GREENBAY
Local storm report, Jun 7, 1:18 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
118 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             WISCONSIN RAPIDS        44.40N 89.84W
06/07/2005  0.50 INCH        WOOD               WI   EMERGENCY MNGR

            37 MPH WIND GUST AT ISW

&&

AUSTIN
Local storm report, Jun 7, 1:23 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
123 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     HAIL             WISCONSIN RAPIDS        44.40N 89.84W
06/07/2005  0.75 INCH        WOOD               WI   AMATEUR RADIO

&&

AUSTIN
Special weather statement, Jun 7, 1:45 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
145 PM CDT TUE JUN 7 2005

WIZ020-031-036>040-045-048>050-072100-
MENOMINEE-SHAWANO-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON AND TWO RIVERS
145 PM CDT TUE JUN 7 2005

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 4 PM CDT...

SEVERE THUNDERSTORM WATCH NUMBER 425 IS IN EFFECT UNTIL 4 PM CDT FOR
CENTRAL AND EAST CENTRAL WISCONSIN. STORMS WITH LARGE HAIL AND DAMAGING
WINDS ARE STILL POSSIBLE ACROSS THE FOLLOWING COUNTIES...

MENOMINEE...
SHAWANO...
PORTAGE...
WAUPACA...
OUTAGAMIE...
BROWN...
KEWAUNEE...
WAUSHARA...
WINNEBAGO...
CALUMET...
MANITOWOC...

WIZ030-035-072100-
MARATHON-WOOD-
INCLUDING WAUSAU AND WISCONSIN RAPIDS
145 PM CDT TUE JUN 7 2005

...SEVERE THUNDERSTORM WATCH NO LONGER IN EFFECT...

THE THREAT FOR WIDESPREAD SEVERE WEATHER HAS ENDED ACROSS THE FOLLOWING
COUNTIES...

MARATHON...
WOOD...

KALLAS
WEATHER.GOV/GREENBAY

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 12:42 PM CDTSevere Thunderstorm WarningGRBWood34 min
Jun 7, 6:19 PM CDTSevere Thunderstorm WarningGRBLincoln56 min
Jun 7, 6:22 PM CDTSevere Thunderstorm WarningGRBForest53 min
Jun 7, 6:27 PM CDTTornado WarningGRBLincoln45 min
Jun 7, 6:34 PM CDTTornado WarningGRBForest41 min
Jun 7, 6:47 PM CDTSevere Thunderstorm WarningGRBLanglade52 min
Jun 7, 6:59 PM CDTTornado WarningGRBMarinette61 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.